RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zolotarev, Vladimir Alekseyevich

Statistics Math-Net.Ru
Total publications: 22
Scientific articles: 21

Number of views:
This page:1321
Abstract pages:5037
Full texts:1466
References:594
Doctor of physico-mathematical sciences
Birth date: 6.10.1951
E-mail:
Keywords: nonselfadjoing operators, nonunitari operanors, characteristic function.
UDC: 517.948, 517.983.248

Subject:

Theory of nonselfadjoing and nonunitari operanors. Models represetations of systems operators.

   
Main publications:
  1. Zolotarev V.A., Analiticheskie metody modelnykh predstavlenii nesamosopryazhennykh i neunitarnykh operatorov., Kharkov, 2003
  2. Zolotarev V.A., “Funktsionalnye modeli kommutativnykh sistem lineinykh operatorov i prostranstva de Branzha na rimanovykh poverkhnostyakh”, Matematicheskii sbornik, 200:3 (2009), 31–48
  3. Zolotarev V.A., “Modelnye predstavleniya sistem samosopryazhennykh operatorov, udovletvoryayuschikh kommutatsionnym sootnosheniyam.”, Matematicheskii sbornik, 201:10 (2010), 59–92
  4. Zolotarev V.A., “Functional model of commutative operator systems”, J. Math. Physics, Analysis, Geometry, 4:3 (2008), 420440
  5. Zolotarev V.A., “On commutative systems of nonselfadjoing unbounded linear operators.”, J. Math. Physics, Anal. Geometry, 5:3 (2009), 275–295

http://www.mathnet.ru/eng/person8272
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/202225

Publications in Math-Net.Ru
2017
1. R. Hatamleh, V. A. Zolotarev, “On the abstract inverse scattering problem for trace class perturbations”, Zh. Mat. Fiz. Anal. Geom., 13:1 (2017),  3–34  mathnet  isi
2015
2. R. Hatamleh, V. A. Zolotarev, “On Model Representations of Non-Selfadjoint Operators with Infinitely Dimensional Imaginary Component”, Zh. Mat. Fiz. Anal. Geom., 11:2 (2015),  174–186  mathnet  mathscinet  isi
2014
3. V. A. Zolotarev, “The scattering problem for nonlocal potentials”, Mat. Sb., 205:11 (2014),  39–74  mathnet  mathscinet  zmath  elib; Sb. Math., 205:11 (2014), 1564–1598  isi  scopus
2012
4. V. A. Zolotarev, “On a Certain Class of Commuting Systems of Linear Operators”, Funktsional. Anal. i Prilozhen., 46:4 (2012),  86–90  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 46:4 (2012), 308–312  isi  elib  scopus
5. R. Hatamleh, V. A. Zolotarev, “On the universal models of commutative systems of linear operators”, Zh. Mat. Fiz. Anal. Geom., 8:3 (2012),  248–259  mathnet  mathscinet
6. V. A. Zolotarev, “Direct and inverse problems for an operator with nonlocal potential”, Mat. Sb., 203:12 (2012),  105–128  mathnet  mathscinet  zmath  elib; Sb. Math., 203:12 (2012), 1785–1807  scopus
2010
7. V. A. Zolotarev, “Properties of characteristic function of commutative system of unbounded nonselfadjoint operators”, Zh. Mat. Fiz. Anal. Geom., 6:2 (2010),  192–228  mathnet  mathscinet  zmath  isi  elib
8. V. A. Zolotarev, “Model representations for systems of selfadjoint operators satisfying commutation relations”, Mat. Sb., 201:10 (2010),  59–92  mathnet  mathscinet  zmath  elib; Sb. Math., 201:10 (2010), 1461–1493  isi  scopus
2009
9. V. A. Zolotarev, “On commutative systems of nonselfadjoint unbounded linear operators”, Zh. Mat. Fiz. Anal. Geom., 5:3 (2009),  275–295  mathnet  mathscinet  zmath  isi  elib
10. V. A. Zolotarev, “Functional models for commutative systems of linear operators and de Branges spaces on a Riemann surface”, Mat. Sb., 200:3 (2009),  31–48  mathnet  mathscinet  zmath  elib; Sb. Math., 200:3 (2009), 339–356  isi  scopus
2008
11. V. A. Zolotarev, “Functional model of commutative operator systems”, Zh. Mat. Fiz. Anal. Geom., 4:3 (2008),  420–440  mathnet  mathscinet  zmath  isi  elib
2007
12. V. A. Zolotarev, “Scattering scheme with many parameters and translational models of commutative operator systems”, Zh. Mat. Fiz. Anal. Geom., 3:4 (2007),  424–447  mathnet  mathscinet  zmath  elib
2006
13. V. A. Zolotarev, “Isometric expansions of quantum algebra of linear bounded operators”, Zh. Mat. Fiz. Anal. Geom., 2:2 (2006),  207–224  mathnet  mathscinet  zmath  elib
2005
14. V. A. Zolotarev, “On isometric dilations of commutative systems of linear operators”, Zh. Mat. Fiz. Anal. Geom., 1:2 (2005),  192–208  mathnet  mathscinet  zmath  elib
2004
15. V. A. Zolotarev, “Isometric expansions of commutative systems of linear operators”, Mat. Fiz. Anal. Geom., 11:3 (2004),  282–301  mathnet  mathscinet  zmath
2002
16. V. A. Zolotarev, “The L. de Branges spaces and functional models of non-dissipative operators”, Mat. Fiz. Anal. Geom., 9:4 (2002),  622–641  mathnet  mathscinet  zmath
2001
17. V. A. Zolotarev, “Functional model of bounded operator”, Mat. Fiz. Anal. Geom., 8:2 (2001),  158–174  mathnet  mathscinet  zmath
1995
18. V. A. Zolotarev, “A functional model for the Lie algebra $\operatorname{ISO}(1,1)$ of linear non-self-adjoint operators”, Mat. Sb., 186:1 (1995),  79–106  mathnet  mathscinet  zmath; Sb. Math., 186:1 (1995), 79–106  isi
1992
19. V. A. Zolotarev, “The Lax–Phillips scattering scheme on groups, and a functional model of a Lie algebra”, Mat. Sb., 183:5 (1992),  115–144  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 76:1 (1993), 99–122  isi
1990
20. V. A. Zolotarev, “Time cones and a functional model on a Riemann surface”, Mat. Sb., 181:7 (1990),  965–994  mathnet  mathscinet  zmath; Math. USSR-Sb., 70:2 (1991), 399–429  isi
1988
21. V. A. Zolotarev, “Model representations of commutative systems of linear operators”, Funktsional. Anal. i Prilozhen., 22:1 (1988),  66–68  mathnet  mathscinet  zmath; Funct. Anal. Appl., 22:1 (1988), 55–57  isi

2007
22. V. K. Dubovoi, V. A. Zolotarev, A. A. Yantsevich, A. G. Rutkas, “Mikhail Samuilovich Livshits (04.07.1917–30.03.2007)”, Zh. Mat. Fiz. Anal. Geom., 3:4 (2007),  490–495  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020